Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 42818, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/42818

Dickson curves

Department of Mathematics, The Pennsylvania State University, New Kensington Campus, New Kensington 15068, PA, USA

Received 6 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javier Gomez-Calderon, “Dickson curves,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 42818, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/42818.